A case of a child diagnosed as hypersensitivity reactions to nonsteroidal anti-inflammatory drugs after onset of oral mite anaphylaxis

Machiko Usui, Masayuki Akashi

研究成果: Article査読

抄録

Oral mite anaphylaxis (OMA) caused by mite-containing food that was initially reported in 1993 has become commonly known after accumulating the case reports. Although it has been pointed out as being related to aspirin intolerance overseas, there are only a few cases reported in Japan so far. particularly no case for children. We report a child case which is seemingly related to OMA and aspirin intolerance. The case is for a boy at the age of 10. After eating Takoyaki with the ingredient of mite-containing flour, he was diagnosed as OMA due to the occurrence of anaphylaxis with respiratory discomfort, abdominal pain, and vomiting. One month later, he was suspected of aspirin intolerance, since he presented with symptoms such as swelling of the eyelid and coughing after taking loxoprofen which he never have taken, and intradermal test with loxoprofen was negative. Because the mechanism with a connection between mite allergy and aspirin intolerance still remains unknown. it would be necessary to accumulate more cases and clarify the pathology in future.

本文言語English
ページ(範囲)148-152
ページ数5
ジャーナルJapanese Journal of Allergology
67
2
DOI
出版ステータスPublished - 2018
外部発表はい

ASJC Scopus subject areas

  • 免疫アレルギー学

フィンガープリント

「A case of a child diagnosed as hypersensitivity reactions to nonsteroidal anti-inflammatory drugs after onset of oral mite anaphylaxis」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル